# SDR UIEA2021030200463

- Difficulty date: March 2, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 82,521 hours, 18,443 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Ecu
- Part number: 211734220
- Part serial: 94A0056
- Condition: Inoperative
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

APU PNUEMATICS INOP( TRANSFER TO MDDR #143232, CAT C, PER DDG 49-11-01-01. DUE 12 MAR21. PLACARDS INSTALLED, MX ACTION COMPLIED WITH.  LP 1254846: T/S PER FIM 49-11 FT A21 FIG 130. NO MINI FLAG. REMOVED AND REPLACED ECU. OPS CHECK GOOD IAW AMM 49-61-05. THIS CLEARS DMI 143232. PLACARDS REMOVED. MCC NOTIFIED. )
